# SDR DALA2019050602820

- Difficulty date: January 31, 2017
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 46,045 hours, 23,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FRACTAL ANTENNE LOCATED 1 ROW FWD OF DWG LOCATION, REPAIR PER ER/A 554888-14 SECTION 1.
